8 doctors weighed in:
When headache is a side effect of medicine, e.G., provigil, is it typically just a symptom to be treated, or a warning sign that the med is dangerous?
8 doctors weighed in

Dr. Jimmy Lin
Internal Medicine
5 doctors agree
In brief: Symptom, if none bef
Mostlikely it is the side effect of the medication.
If you stop the medication, the headache is gone; then most likely it is the side effect. However, if it persist after is stopped. Need to look for other causes.

In brief: Symptom, if none bef
Mostlikely it is the side effect of the medication.
If you stop the medication, the headache is gone; then most likely it is the side effect. However, if it persist after is stopped. Need to look for other causes.
Dr. Jimmy Lin
Dr. Jimmy Lin
Thank
Dr. Mark Reynolds
Psychiatry
1 doctor agrees
In brief: Usually a SE
Headache is the most frequent side effect reported with Provigil and usually resolves in a couple of days to a week.
If the headache is persistent and severe you should let your doc know.

In brief: Usually a SE
Headache is the most frequent side effect reported with Provigil and usually resolves in a couple of days to a week.
If the headache is persistent and severe you should let your doc know.
Dr. Mark Reynolds
Dr. Mark Reynolds
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors